Asymptotic behavior of a reaction-diffusion problem with delay and reaction term concentrated in the boundary

  • Gleiciane da Silva Aragão Universidade Federal de São Paulo, Diadema
  • Sergio Muniz Oliva Instituto de Matemática e Estatística, Universidade de São Paulo IME/USP

Resumo

.

Downloads

Não há dados estatísticos.
Publicado
2011-12-30
Como Citar
Aragão, G., & Oliva, S. (2011). Asymptotic behavior of a reaction-diffusion problem with delay and reaction term concentrated in the boundary. São Paulo Journal of Mathematical Sciences, 5(2), 347-376. https://doi.org/10.11606/issn.2316-9028.v5i2p347-376
Seção
Artigos